yes. maybe those would benefit from being treated like it was cushings disease. i woud love to experiment with a real cortisol blokr for 1 day. but my doc is reluctant
Hey @jakobi, as you’ve been here 3 months it’s time to take the survey. Thankyou.
I don’t have them … its actually pretty hard to take blood from me because of that /:
Low estrogen can cause these symptoms, and so can high cortisol. My serum estrogen was tested normal but was a little high in my opinion. But we can have estrogen be messed up at the receptor level still. Or it can be a copper metabolism problem.
If anyone has ceruloplasmin, estrogen or cortisol labs please share.
Update: for the first time in roughly a year my veins are not popping out of my legs. My skin looks normal.
Some things that I have been doing differently: Consuming more salt (contrary to what my doctors told me to do, actually), and consuming MAGNESIUM 3-4x daily (breakfast, lunch, dinner, and before bed). I also had 3 drops of vitamin E yesterday but I doubt this is the factor since I used to take E pretty regularly and didn’t notice benefits. But who knows. I wasn’t so focused on this as now.
**Oh and I have been eating asparagus daily as part of the asparagus protocol. So another thing that could confound.
As many forum members have lamented a previous lack of warning around others’ therapeutic attempts, here is the now obligatory reminder that some of the substances mentioned in your post have caused a worsening for some. Particularly asparagus, as crazy as it sounds, there is at least one known case who claimed they worsened themselves significantly with it.
Just wanted to make an update to this topic. For me this particular symptom has gotten worse.
This is what my legs, feet and hand looks like now. 1,5 years after quitting. To me this looks absolutely horrible. It’s like my blood vessels are about to leave my body. Is anyone else this bad off?
Loss of subcutaneous fatty tissue, an obvious symptom of impaired estrogen receptor. Estrogen is much more involved than you think in this damn syndrome!
Ok, are there any blood tests (or any other test for that matter) that I could take that would show that I have this problem?
Unfortunately not. The damage is most likely related to estrogen receptors. To prove this you should find a doctor who is willing to take you seriously (unfortunately all doctors are presumptuous). We are with our hands tied.
Ok, what are the chances that this could heal? I mean that the subcutaneous fat comes back. Another thought that bothers me is if this is dangerous. I mean it’s getting worse and I’m starting to think that the fat is there for a reason and that is to protect for example the blood vessels. Now that it gone, can they brake more easily? I mean if they brake I’ll probably bleed pretty badly.
For what it’s worth @Microda the veins on my feet were like that when I was younger and I never cut a vein accidentally and nobody ever commented on the aesthetics of it either. Of all the problems that are documented here, this isn’t a bad one, I know it bothers you but try to not let it get to you.
Unless you have varicose veins that seem bruised I doubt there is much reason to worry.
It’s probably just gravity honestly. Perfectly normal for your veins to swell like that especially when you are standing/sitting or in any pose where your legs/feet are under the weight of your body. Same with your arms/hands if you hold them up their veins will be less swollen and when you hold them down more blood will accumulate there. If you are a skinny person or otherwise have low fat this will be more prominently visible.
I’ve had visible veins like these all my life even before Fin and no reason to assume there’s any health problem involved.
Thanks @Greek and @Wintermoon for your answers. Of course I understand that there are worse problems than this on the forum. I too suffer from severe sexual disorders and other scarier stuff. Many of them are documented in my other posts.
This one is so visible though and I think it’s like proof that something is wrong with my body. I’m going to see a doctor soon and I’m thinking of showing her this picture and also older pictures that shows that my body didn’t look like this before PFS. I’m struggling to find a doctor that believes that PFS is real so maybe doing that could help.
With that said I’m also going to try and heed your advise and try not too focus on this problem so much.
Otherwise what do you think about @Rb26dett theory that this is due to impaired estrogen receptor? I have no idea what that means btw.
Well, firstly, sorry to hear about your other problems. I hope it didn’t sound like I was talking down to you.
With regard to the doctor’s appointment, I am not sure that the doctor will be able to draw conclusions from the visibility of veins. In fact, I think it’s unlikely.
Have you taken the doctor’s pack on this site to them? That might help you.
As for receptor talk, it’s not something I know about, but even if it were definitely the case, I don’t know how we could prove or treat that.
Thanks and no, I didn’t take it as if you were talking down to me. From what I’ve understood you’re one of the administrators of this site so it’s always interesting to hear your opinon.
I will try and show the doctor this site. Unfortunately they usually say that I should stay away from forums like this.
Look here and there’s some info to show your doctor, so you needn’t refer them here.
I’m bumping this thread again because I just read on pfsfoundation.org that one of the know side effects of PFS is Lipoatrophy (localized loss of fat tissue). Isn’t that exactly what I have? I mean isn’t it the loss of fat that makes the veins so visible?
I know you guys told my that I shouldn’t worry too much about this but I still think it’s scary (I too have other worse sides such as severe sexual disorders).
Here’s another picture to show you what I mean. This time of my arm and hand.
I have this same symptoms, veins on legs which i never had before fin. This is probably due to high cortisol + androgen receptor damage. When i reduced my cortisol with ash and brahmi, these veins got less prominent and physical symptoms got better. Most of us have adrenal problems here.